Alert archive / Mississippi / Tornado Warnings in 2013
Tornado Warning 19, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Jan 30, 2013, 6:58 AM CST for Clarke County, Lauderdale County, Mississippi. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 30, 2013, 6:58 AM CST (12:58 UTC)
- Expired
- Jan 30, 2013, 7:45 AM CST
- In force
- 47 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Clarke County, MS, Lauderdale County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 137 km from the middle of the area, began a volume at 13:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 30, 3:45 AM CST | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 1.0 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 916 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 468 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 296 m²/s²
- 0-3 km storm-relative helicity
- 364 m²/s²
- Significant tornado parameter
- 1.9
- Supercell composite
- 9.6
The text
As transmitted, in the capitals the NWS used until 2016.
293
WFUS54 KJAN 301258
TORJAN
MSC023-075-301345-
/O.NEW.KJAN.TO.W.0019.130130T1258Z-130130T1345Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
658 AM CST WED JAN 30 2013
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN CLARKE COUNTY IN EAST CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITY OF QUITMAN...
SOUTHEASTERN LAUDERDALE COUNTY IN EAST CENTRAL MISSISSIPPI...
* UNTIL 745 AM CST
* AT 658 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR QUITMAN
MOVING NORTHEAST AT 60 MPH.
* THE TORNADO WILL BE NEAR...
MIDDLETON...SABLE AND SYKES BY 705 AM CST...
INCREASE...SNELL AND ZERO BY 710 AM CST...
ALAMUCHA AND TOOMSUBA BY 720 AM CST...
KEWANEE BY 725 AM CST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WARNING MEANS THAT A TORNADO IS OCCURRING OR IMMINENT. YOU
SHOULD ACTIVATE YOUR TORNADO ACTION PLAN AND TAKE PROTECTIVE ACTION
NOW.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 AM CST WEDNESDAY MORNING
FOR EASTERN MISSISSIPPI.
&&
LAT...LON 3220 8843 3197 8874 3211 8889 3252 8840
3251 8839 3245 8839
TIME...MOT...LOC 1258Z 227DEG 54KT 3210 8873
$$
GRG3 follow-up statements
749
WWUS54 KJAN 301309
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
709 AM CST WED JAN 30 2013
MSC023-075-301345-
/O.CON.KJAN.TO.W.0019.000000T0000Z-130130T1345Z/
LAUDERDALE MS-CLARKE MS-
709 AM CST WED JAN 30 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 AM CST FOR
NORTHEASTERN CLARKE AND SOUTHEASTERN LAUDERDALE COUNTIES...
AT 709 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUE TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
TORNADO WAS LOCATED NEAR SABLE MOVING NORTHEAST AT 70 MPH.
THE TORNADO WILL BE NEAR...
ALAMUCHA BY 715 AM CST...
KEWANEE...TOOMSUBA AND ALAMUCHA BY 720 AM CST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WARNING MEANS THAT A TORNADO IS OCCURRING OR IMMINENT. YOU
SHOULD ACTIVATE YOUR TORNADO ACTION PLAN AND TAKE PROTECTIVE ACTION
NOW.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 AM CST WEDNESDAY MORNING
FOR EASTERN MISSISSIPPI.
&&
LAT...LON 3245 8839 3220 8843 3210 8857 3222 8876
3252 8840 3251 8839
TIME...MOT...LOC 1309Z 217DEG 62KT 3226 8861
$$
GRG351
WWUS54 KJAN 301313
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
713 AM CST WED JAN 30 2013
MSC023-301323-
/O.CAN.KJAN.TO.W.0019.000000T0000Z-130130T1345Z/
CLARKE MS-
713 AM CST WED JAN 30 2013
...THE TORNADO WARNING FOR NORTHEASTERN CLARKE COUNTY IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 AM CST WEDNESDAY MORNING
FOR EASTERN MISSISSIPPI.
LAT...LON 3245 8839 3223 8844 3224 8873 3252 8840
3251 8839
TIME...MOT...LOC 1313Z 218DEG 59KT 3230 8856
$$
MSC075-301345-
/O.CON.KJAN.TO.W.0019.000000T0000Z-130130T1345Z/
LAUDERDALE MS-
713 AM CST WED JAN 30 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 AM CST FOR
SOUTHEASTERN LAUDERDALE COUNTY...
AT 713 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUE TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
TORNADO WAS LOCATED NEAR INCREASE MOVING NORTHEAST AT 70 MPH.
THE TORNADO WILL BE NEAR...
ALAMUCHA AND TOOMSUBA BY 720 AM CST...
KEWANEE BY 725 AM CST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WARNING MEANS THAT A TORNADO IS OCCURRING OR IMMINENT. YOU
SHOULD ACTIVATE YOUR TORNADO ACTION PLAN AND TAKE PROTECTIVE ACTION
NOW.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 AM CST WEDNESDAY MORNING
FOR EASTERN MISSISSIPPI.
&&
LAT...LON 3245 8839 3223 8844 3224 8873 3252 8840
3251 8839
TIME...MOT...LOC 1313Z 218DEG 59KT 3230 8856
$$
GRG582
WWUS54 KJAN 301331
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
731 AM CST WED JAN 30 2013
MSC075-301341-
/O.CAN.KJAN.TO.W.0019.000000T0000Z-130130T1345Z/
LAUDERDALE MS-
731 AM CST WED JAN 30 2013
...THE TORNADO WARNING FOR SOUTHEASTERN LAUDERDALE COUNTY IS
CANCELLED...
THE STORM THAT PROMPTED THE TORNADO WARNING HAS MOVED OUT OF THE
COUNTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 AM CST WEDNESDAY MORNING
FOR EASTERN MISSISSIPPI.
LAT...LON 3245 8839 3223 8844 3224 8873 3252 8840
3251 8839
TIME...MOT...LOC 1331Z 218DEG 59KT 3252 8832
$$
GRGWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Jan 30, 5:02 AM CST, 1 hour 56 minutes earlier.
Area forecast discussion, Jan 30, 5:02 AM CST, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
502 AM CST WED JAN 30 2013
.SHORT TERM...WEDNESDAY THROUGH FRIDAY...THE SQUALL FELL APART AS IT
MOVED ACROSS THE RIVER...BUT THE COLD FRONT TOOK OVER. ALTHOUGH
MOISTURE AND INSTABILITY REMAIN GOOD OVER THE AREA...THE TORNADO
RISK HAS LESSENED AND SEVERE STORMS ARE MORE LIKELY. NOT COUNTING
OUT THE CHANCE OF STORMS INTENSIFYING AS THEY MOVE INTO THE EASTERN
ZONES...WHERE TEMPS ARE STILL IN THE LOWER TO MID 70S AND DEWPOINTS
WERE IN THE UPPER 60S. THE BEST 3 HOUR PRESSURE FALLS WERE ALONG THE
45/59 CORRIDOR. THE LOCAL WRF ALSO SHOWS SEVERE POTENTIAL CONTINUING
THROUGH MID MORNING FOR AREAS EAST OF INTERSTATE 55. THE GFS WAS
ALSO SHOWING A LARGE AREA OF INSTABILITY FOR THE TWO TIERS OF
COUNTIES NEAR THE ALABAMA STATE LINE. IN ADDITION...THE WEAK BANDS
OVER THE EAST WERE INCREASING IN COVERAGE AND INTENSITY AHEAD OF THE
MAIN LINE OF STORMS...SO CELL MERGERS AND BOUNDARY MERGERS COULD
HELP WITH STORM DEVELOPMENT OVER THE NEXT FEW HOURS.
ONCE THE RAIN AND RISK OF SEVERE ENDS...WINDS WILL PICK ACROSS THE
ENTIRE CWA...BUT THE STRONGEST WINDS WILL BE GENERALLY ALONG WEST OF
INTERSTATE 55. THE BEST WINDS WILL BE ACROSS THE DELTA AGAIN
TOMORROW...BUT GUSTY WINDS ARE LIKELY TO FUNNEL DOWN THE RIVER INTO
THE SOUTHWESTERN ZONES BY THE LATE AFTERNOON. MUCH OF THE ADVISORY
AREA WILL SEE WINDS FROM 20 TO 30 MPH...BUT WIDESPREAD 40 MPH GUSTS
WILL BE MORE LIKELY TODAY.
THE BOUNDARY WAS EXPECTED TO CLEAR THE AREA AROUND 15Z...HOWEVER AN
AREA OF RAIN WILL LINGER OVER THE EAST FOR A WHILE LONGER. KEPT RAIN
CHANCES IN UNTIL 18Z. HIGH PRESSURE MOVES INTO THE AREA TONIGHT AND
MAINTAINS THROUGH FRIDAY. IT WILL BE A LITTLE COOLER BEHIND THE
FRONT. TEMPS WERE QUICKLY FALLING 15-20 DEGREES AS THE BOUNDARY
PASSES. GUIDANCE VALUES WERE GOOD WITH LOWS NEAR 30 FOR THE NEXT TWO
NIGHTS. HIGHS WILL BE IN THE 60S TODAY WITH LINGERING RAIN AND
CLOUDS...BUT VALUES WILL BE IN THE 50S THURSDAY AND FRIDAY.
.LONG TERM...FRIDAY NIGHT THROUGH TUESDAY...
THE PRIMARY CONCERNS WILL THE CHANCES OF LIGHT RAIN FOR SATURDAY.
THIS FOLLOWED BY COOLER TEMPS IN A GENERALLY QUIETER PATTERN.
THE LONG TERM WILL CONTINUE OUR BOUT OF A MUCH MORE QUIET PATTERN.
WE WILL GET BACK TO MORE NORMAL JANUARY CLIMATE TYPE TEMPS FOR THIS
TIME OF YEAR FOR THE MOST PART. MEDIUM AND LONG RANGE MODELS ALONG
WITH ENSEMBLES WERE IN GENERAL AGREEMENT. THEY SHOWED A BROAD UPPER
TROUGH OVER THE REGION THROUGH SATURDAY. A WEAK FRONT WILL PUSH
THROUGH THE REGION ON SATURDAY...WHICH WILL PROVIDE A CHANCE FOR
SOME LIGHT RAIN. UPPER RIDGING WILL BUILD OVER THE REGION ON SUNDAY
THROUGH EARLY NEXT WEEK. A WEAK FRONT WILL MOVE THROUGH THE REGION
ON TUESDAY. THE EURO TRIES TO BRING SOME LIGHT RAIN WITH IT...BUT
WILL LEAN TOWARD THE DRYER GFS MODEL.
ON TEMPS WENT WITH A BLEND OF MEX...GMOS AND ENSEMBLE GUIDANCE.
ON POPS WENT WITH A BLEND OF MEX AND ENSEMBLE GUIDANCE FOR
SATURDAY./17/
&&
.AVIATION...THE GRADIENT WILL BE TIGHT ACROSS THE AREA AGAIN
TOMORROW...WITH MORE GUSTY WINDS EXPECTED. THE BEST AREA FOR WINDY
CONDITIONS WILL BE ACROSS THE WESTERN PORTIONS OF THE
AREA...JAN/HKS/GLH/GWO/HEZ/TVR WILL BE IMPACTED. SHOWERS AND
THUNDERSTORMS WILL CONTINUE ACROSS THE REGION THROUGH MID TO LATE
MORNING AND THEN WINDS SHOULD PICK UP IN THE AFTERNOON. GUSTS TO 35
KTS WILL BE LIKELY FOR GLH/GWO AND MAYBE HKS/JAN. SUSTAINED WINDS
WILL BE FROM 20 TO 30 KTS. LOW CLOUDS WILL DISSIPATE ACROSS THE AREA
BY 18Z...SKIES WILL BE GENERALLY CLEAR BY 00Z.
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 64 32 59 33 / 44 8 5 3
MERIDIAN 69 30 59 32 / 85 11 6 4
VICKSBURG 62 31 61 32 / 19 6 4 3
HATTIESBURG 68 32 59 35 / 85 13 8 8
NATCHEZ 61 32 60 35 / 21 6 5 3
GREENVILLE 59 31 57 28 / 16 5 3 5
GREENWOOD 60 30 59 27 / 35 7 4 6
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...WIND ADVISORY FROM 11 AM THIS MORNING TO 6 PM CST THIS EVENING
FOR MSZ018-019-025>027-034>036-040>043-047>049-053>055-
059>063.
LA...WIND ADVISORY FROM 11 AM THIS MORNING TO 6 PM CST THIS EVENING
FOR LAZ007>009-015-016-023>026.
AR...WIND ADVISORY FROM 11 AM THIS MORNING TO 6 PM CST THIS EVENING
FOR ARZ074-075.
&&
07/17/Hazardous weather outlook, Jan 30, 5:50 AM CST, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 550 AM CST WED JAN 30 2013 MSZ031-039-045-046-051-052-056>058-064>066-072>074-311200- LOWNDES-NOXUBEE-NESHOBA-KEMPER-NEWTON-LAUDERDALE-SMITH-JASPER- CLARKE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 550 AM CST WED JAN 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TODAY AND TONIGHT A FEW SEVERE STORMS WITH DAMAGING WINDS TO AROUND 60 MPH AND A FEW TORNADOES WILL BE POSSIBLE THROUGH EARLY THIS MORNING AHEAD OF A STRONG COLD FRONT. THIS ACTIVITY IS EXPECTED BETWEEN 6 AM AND 8 AM BEFORE MOVING EAST OF THE REGION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY. ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>027-034>036- 040>043-047>049-053>055-059>063-311200- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-WASHINGTON-HUMPHREYS-HOLMES- ISSAQUENA-SHARKEY-YAZOO-MADISON MS-WARREN-HINDS-RANKIN-CLAIBORNE- COPIAH-SIMPSON-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE- 550 AM CST WED JAN 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TODAY AND TONIGHT IN THE WAKE OF THE STRONG COLD FRONT WINDY CONDITIONS WILL DEVELOP LATE THIS MORNING. SUSTAINED WINDS OF AROUND 25 MPH WILL BE PRESENT ACROSS MUCH OF THE ARKLAMISS WITH GUSTS REACHING AROUND 40 MPH IN THE CURRENT WIND ADVISORY LOCATIONS. THE WIND ADVISORY CONTINUES FROM 11 AM UNTIL 6 PM. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY. MSZ028>030-032-033-037-038-044-050-311200- MONTGOMERY-WEBSTER-CLAY-CHOCTAW-OKTIBBEHA-ATTALA-WINSTON-LEAKE- SCOTT- 550 AM CST WED JAN 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 17
In the hours before
Local storm report, Jan 30, 5:01 AM CST, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
501 AM CST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 AM TSTM WND DMG BOGUE CHITTO 32.34N 91.52W
01/30/2013 FRANKLIN LA EMERGENCY MNGR
3 TREES DOWN ALONG WITH SOME POWER LINES
&&
CMELocal storm report, Jan 30, 5:08 AM CST, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
508 AM CST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0727 PM TSTM WND DMG 1 E LELAND 33.40N 90.88W
01/29/2013 WASHINGTON MS EMERGENCY MNGR
REPORTS OF TREES DOWN ON HOUSES ON LAKEVIEW DRIVE, MIMOSA
DRIVE AND REDBUD DRIVE.
0727 PM TSTM WND DMG 1 E LELAND 33.40N 90.88W
01/29/2013 WASHINGTON MS EMERGENCY MNGR
REPORTS THAT A ROOF WAS BLOWN OFF AT LILLOS RESTAURANT ON
HIGHWAY 82 EAST.
0918 PM TSTM WND DMG 2 E OAK RIDGE 32.62N 91.74W
01/29/2013 MOREHOUSE LA LAW ENFORCEMENT
TREES DOWN E OF OAK RIDGE
0931 PM TSTM WND DMG 3 S GOODWILL 32.74N 91.56W
01/29/2013 WEST CARROLL LA LAW ENFORCEMENT
MOBILE HOME OVERTURNED ON CLEAR LAKE RD...POSSIBLE
TORNADO.
0936 PM TSTM WND DMG 1 SE GOODWILL 32.77N 91.55W
01/29/2013 WEST CARROLL LA LAW ENFORCEMENT
BRICK HOME HEAVILY DAMAGED OR DESTROYED ON CALVERT RD...A
BARN AND OUTBUILDING DAMAGED AS WELL...POSSIBLE TORNADO.
0945 PM TSTM WND DMG 1 W COLLINSTON 32.69N 91.89W
01/29/2013 MOREHOUSE LA LAW ENFORCEMENT
REPORTS OF A TREE DOWN ON HIGHWAY 554 SOUTHEAST OF
BASTROP.
0953 PM TSTM WND DMG MER ROUGE 32.78N 91.79W
01/29/2013 MOREHOUSE LA UTILITY COMPANY
LINES DOWN
1020 PM NON-TSTM WND DMG 3 NW VAIDEN 33.36N 89.79W
01/29/2013 CARROLL MS EMERGENCY MNGR
TREE WAS BLOWN DOWN ACROSS HWY 35...ASSOCIATED WITH THE
GRADIENT WINDS.
1035 PM TSTM WND DMG START 32.49N 91.86W
01/29/2013 RICHLAND LA LAW ENFORCEMENT
POWER POLE DOWN AROUND START.
1105 PM TSTM WND DMG 3 N DARNELL 32.72N 91.45W
01/29/2013 WEST CARROLL LA LAW ENFORCEMENT
POWER LINES AND POWER POLES DOWN ALONG HWY 17 OUTSIDE
DARNELL.
1114 PM TSTM WND DMG 2 SW CLEVELAND 33.72N 90.75W
01/29/2013 BOLIVAR MS EMERGENCY MNGR
A 1 MILE STRETCH OF POWER POLES WERE SNAPPED ALONG
SHAW-SKENE RD. HAIL ALSO OCCURRED IN THIS AREA...SIZE
UNKNOWN.
1115 PM TSTM WND DMG WEST CROSSETT 33.14N 92.02W
01/29/2013 ASHLEY AR LAW ENFORCEMENT
POWER LINE DOWN
1145 PM TSTM WND DMG BASTROP 32.77N 91.91W
01/29/2013 MOREHOUSE LA LAW ENFORCEMENT
POWER LINES DOWN IN TOWN
1150 PM TSTM WND DMG PARKDALE 33.12N 91.55W
01/29/2013 ASHLEY AR UTILITY COMPANY
LINES DOWN
1155 PM TSTM WND DMG 4 N LAKE VILLAGE 33.38N 91.28W
01/29/2013 CHICOT AR LAW ENFORCEMENT
MANY POWER LINES DOWN ACROSS THE N PART OF THE COUNTY.
1210 AM TSTM WND DMG CLEVELAND 33.74N 90.73W
01/30/2013 BOLIVAR MS EMERGENCY MNGR
TREE DOWN ON THE DELTA STATE CAMPUS...A FEW POWER LINES
DOWN ACROSS THE COUNTY.
1220 AM TSTM WND DMG 3 SE SHAW 33.57N 90.73W
01/30/2013 SUNFLOWER MS LAW ENFORCEMENT
POWER LINE ACROSS HWY 448.
1227 AM TSTM WND DMG MANGHAM 32.31N 91.77W
01/30/2013 RICHLAND LA LAW ENFORCEMENT
A FEW POWER LINES DOWN
0110 AM TSTM WND DMG ITTA BENA 33.50N 90.32W
01/30/2013 LEFLORE MS LAW ENFORCEMENT
A FEW POWER LINES DOWN.
0120 AM TSTM WND DMG 2 S HOLCOMB 33.73N 89.97W
01/30/2013 GRENADA MS EMERGENCY MNGR
TREES DOWN ON HIGHWAY 35 NEAR HOLCOMB
0125 AM TSTM WND DMG 4 NW GRENADA 33.82N 89.86W
01/30/2013 GRENADA MS EMERGENCY MNGR
TREES DOWN ALONG PEARIDGE ROAD NORTH OF GRENADA
0140 AM TSTM WND DMG 5 SSW BLACK HAWK 33.26N 90.05W
01/30/2013 HOLMES MS LAW ENFORCEMENT
TREES DOWN ALONG HOLLY GROVE AND MEEKS ROAD OFF HIGHWAY
17
0140 AM TSTM WND DMG 3 SSE NEWELLTON 32.03N 91.22W
01/30/2013 TENSAS LA LAW ENFORCEMENT
4 POWER POLES BROKEN AND LINES DOWN ALONG HWY 605.
0145 AM TSTM WND DMG 2 E GRENADA 33.78N 89.78W
01/30/2013 GRENADA MS EMERGENCY MNGR
ROOF BLOWN OFF APARTMENTS NEAR HWY 8 EAST.
0330 AM TSTM WND DMG 1 ENE FLOWOOD 32.33N 90.09W
01/30/2013 RANKIN MS LAW ENFORCEMENT
TRANSFORMERS BLOWN DOWN AND LINES AND LIGHTS HANGING IN
THE ROAD AT LUCKNEY AND LAKELAND DR.
0348 AM TSTM WND DMG 2 E CARTHAGE 32.74N 89.50W
01/30/2013 LEAKE MS EMERGENCY MNGR
2 RVS DAMAGED AT THE CARTHAGE COLISEUM.
0350 AM TSTM WND DMG ZAMA 32.97N 89.38W
01/30/2013 ATTALA MS LAW ENFORCEMENT
SEVERAL TREES DOWN WITH A FEW ACROSS HWY 19.
0415 AM TSTM WND DMG 2 W STARKVILLE 33.46N 88.86W
01/30/2013 OKTIBBEHA MS PUBLIC
TREES BLOWN DOWN ON A FEW CARS IN WEST STARKVILLE.
0430 AM TSTM WND DMG BOGUE CHITTO 31.43N 90.45W
01/30/2013 LINCOLN MS EMERGENCY MNGR
3 TREES DOWN ALONG WITH SOME POWER LINES
&&
CMELocal storm report, Jan 30, 5:33 AM CST, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
533 AM CST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 AM TSTM WND DMG COLUMBUS 33.51N 88.40W
01/30/2013 LOWNDES MS LAW ENFORCEMENT
TREE ON A HOUSE IN TOWN AND A TREE ACROSS A ROAD JUST
OUTSIDE OF TOWN.
&&
CMELocal storm report, Jan 30, 5:53 AM CST, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
553 AM CST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM TSTM WND DMG 4 E RALEIGH 32.03N 89.46W
01/30/2013 SMITH MS LAW ENFORCEMENT
TREE WAS BLOWN DOWN AND BLOCKING HWY 18 E.
&&
CMELocal storm report, Jan 30, 6:09 AM CST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
609 AM CST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 AM TSTM WND DMG 3 S BOLTON 32.31N 90.46W
01/30/2013 HINDS MS LAW ENFORCEMENT
TREE DOWN ACROSS BOLTON-RAYMOND ROAD.
&&
CMELocal storm report, Jan 30, 6:12 AM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
612 AM CST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 AM TSTM WND DMG PHILADELPHIA 32.77N 89.11W
01/30/2013 NESHOBA MS EMERGENCY MNGR
CORNER OF A BUILDING WAS BLOWN OUT ON BEACON ST.
&&
CMEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 29, 6:23 PM CST | Tornado Warning | JAN | Bolivar, Washington | 67 min |
| Jan 29, 6:48 PM CST | Special Weather Statement | JAN | Washington | 32 min |
| Jan 29, 6:56 PM CST | Severe Thunderstorm Warning | JAN | Washington | 49 min |
| Jan 29, 7:07 PM CST | Tornado Warning | JAN | Washington | 38 min |
| Jan 29, 7:26 PM CST | Tornado Warning | JAN | Bolivar, Leflore, Sunflower | 64 min |
| Jan 29, 7:49 PM CST | Special Weather Statement | JAN | Humphreys, Sharkey | 31 min |
| Jan 29, 8:15 PM CST | Special Weather Statement | JAN | Sunflower | 30 min |
| Jan 29, 9:54 PM CST | Tornado Warning | JAN | Washington | 66 min |
| Jan 29, 10:43 PM CST | Tornado Warning | JAN | Bolivar, Sunflower | 62 min |
| Jan 29, 10:46 PM CST | Tornado Warning | JAN | Bolivar, Sunflower, Washington | 59 min |
| Jan 29, 11:49 PM CST | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower, Washington | 56 min |
| Jan 30, 12:03 AM CST | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Washington | 87 min |
| Jan 30, 12:34 AM CST | Severe Thunderstorm Warning | JAN | Humphreys, Leflore | 86 min |
| Jan 30, 1:10 AM CST | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Holmes, Montgomery, Yazoo | 95 min |
| Jan 30, 1:24 AM CST | Severe Thunderstorm Warning | JAN | Adams, Claiborne, Jefferson, Warren | 96 min |
| Jan 30, 2:07 AM CST | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Webster | 83 min |
| Jan 30, 2:18 AM CST | Severe Thunderstorm Warning | JAN | Hinds, Madison | 57 min |
| Jan 30, 2:47 AM CST | Severe Thunderstorm Warning | JAN | Holmes, Madison, Yazoo | 58 min |
| Jan 30, 2:50 AM CST | Severe Thunderstorm Warning | JAN | Montgomery | 40 min |
| Jan 30, 3:21 AM CST | Severe Thunderstorm Warning | JAN | Rankin | 39 min |
| Jan 30, 3:24 AM CST | Severe Thunderstorm Warning | JAN | Copiah, Lincoln | 51 min |
| Jan 30, 3:28 AM CST | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Clay, Oktibbeha, Webster, Winston | 62 min |
| Jan 30, 3:35 AM CST | Severe Thunderstorm Warning | JAN | Leake | 55 min |
| Jan 30, 3:41 AM CST | Severe Thunderstorm Warning | JAN | Hinds, Rankin, Simpson | 64 min |
| Jan 30, 3:57 AM CST | Severe Thunderstorm Warning | JAN | Scott | 48 min |
| Jan 30, 3:58 AM CST | Severe Thunderstorm Warning | JAN | Neshoba | 77 min |
| Jan 30, 4:26 AM CST | Severe Thunderstorm Warning | JAN | Lowndes, Noxubee | 79 min |
| Jan 30, 4:31 AM CST | Wind Advisory | JAN | Adams, Bolivar, Carroll, Claiborne, Copiah, Franklin and 17 more | 13 hr |
| Jan 30, 4:44 AM CST | Severe Thunderstorm Warning | JAN | Newton | 76 min |
| Jan 30, 4:49 AM CST | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence, Simpson | 41 min |
| Jan 30, 5:24 AM CST | Severe Thunderstorm Warning | JAN | Covington, Simpson, Smith | 51 min |
| Jan 30, 5:43 AM CST | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Lamar, Marion | 47 min |
| Jan 30, 6:17 AM CST | Severe Thunderstorm Warning | JAN | Forrest, Jones | 58 min |
| Jan 30, 6:29 AM CST | Severe Thunderstorm Warning | JAN | Lamar, Marion | 46 min |
| Jan 30, 6:39 AM CST | Severe Thunderstorm Warning | JAN | Clarke | 51 min |
| Jan 30, 6:48 AM CST | Severe Thunderstorm Warning | JAN | Lauderdale | 57 min |
| Jan 30, 7:12 AM CST | Severe Thunderstorm Warning | JAN | Forrest, Jones, Lamar | 48 min |
| Jan 30, 7:25 AM CST | Severe Thunderstorm Warning | JAN | Clarke | 50 min |
| Jan 30, 7:50 AM CST | Flash Flood Warning | JAN | Forrest, Jones, Lamar | 3 hr |
Nearby
Tornado Warnings in Mississippi, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.